Decomposing rational numbers

Document type: Journal Articles
Article type: Original article
Peer reviewed: Yes
Author(s): Håkan Lennerstad, Lars Lundberg
Title: Decomposing rational numbers
Journal: Acta Arithmetica
Year: 2010
Volume: 145
Issue: 3
Pagination: 213-220
ISSN: 0065-1036
Publisher: INSTITUTUM MATHEMATICUM · ACADEMIA SCIENTIARUM POLONA
URI/DOI: 10.4064/aa145-3-1
ISI number: 000285223100001
Organization: Blekinge Institute of Technology
Department: School of Computing (Sektionen för datavetenskap och kommunikation)
School of Computing S-371 79 Karlskrona
+46 455 38 50 00
http://www.bth.se/com
Language: English
Subject: Mathematics\General
Keywords: rational number, Stern-Brocot tree, ceiling function, floor function, decomposition, relatively prime
Edit